hellooo all! i've been on accutane six months, 80mg/day dose for about 3, have about 2 to go. i'm getting a little nervous about some of the side effects i've been experiencing. i posted about gobbling down pain relievers like tylenol, and it's really true, but doesn't work.
working in the garden for a couple of hours took 3 weeks to recover from, my back aches constantly, as do my neck, hands, wrists and hips. at night i can barely move, or sit even, without being in aching pain. my eyebrows are falling out, i find little scratches all over me- no idea where they came from, my entire body itches like crazy, lotion or no, and lately i've been getting almost hive-like rashes, esp on my arms, and my ears are peeling too. i'm completely exhausted all the time, no matter how much i sleep or don't, and get and stay sick like you wouldn't believe. in addition, i've been having periodic trouble with my cholesterol and triglycerides despite a very healthy diet. (low fat, sugar, salt, high fiber, organic)
anyone have any experience with this? i've heard about people having continued side effects for years after they finish treatment and i'm getting kinda scared. my skin is looking great though!